JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SCHATTEN CLASSES OF MATRICES IN A GENERALIZED B(l2)
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SCHATTEN CLASSES OF MATRICES IN A GENERALIZED B(l2)
Rakbud, Jitti; Chaisuriya, Pachara;
  PDF(new window)
 Abstract
In this paper, we study a generalization of the Banach space B() of all bounded linear operators on . Over this space, we present some reasonable ways to define Schatten-type classes which are generalizations of the classical Schatten classes of compact operators on .
 Keywords
compact operator;Schatten p-class;singular values;
 Language
English
 Cited by
 References
1.
G. Bennett, Schur multipliers, Duke Math. J. 44 (1977), no. 3, 603-63 crossref(new window)

2.
K. R. Davidson, Nest Algebras, Longman Scientific and Technical, Essex, UK, 1988

3.
J. Dixmier, Les fonctionnelles lin'earies sur l'ensemble des op´erateurs born´es d'un espace de Hilbert, Ann. of Math. (2) 51 (1950). 387-408 crossref(new window)

4.
K. Fan, Maximum properties and inequalities for the eigenvalues of completely continuous operators, U. S. A. 37 (1951), 760-766 crossref(new window)

5.
I. C. Gohberg and M. G. Kreˇin, Introduction to the Theory of Linear Nonselfadjoint Operators, ' Nauka' , Moscow, 1965; English transl., Transl. Math. Monograph, 18, Amer. Math. Soc, Providence, RI, 1969

6.
L. Livshits, S.-C. Ong, and S.-W. Wang, Schur algebras over function algebras, Houston J. Math. 30 (2004), no. 4, 1195-1217

7.
J. Rakbud, O. Wootijiruttikal, and P. Chaisuriya, Spaces of sequences over function algebras, J. Anal. Appl. 5 (2007), no. 3, 185-199

8.
R. Schatten, A Theory of Cross-Spaces, Annals of Mathematics Studies, no. 26. Princeton University Press, Princeton, N. J., 1950

9.
J. Schur, Bemerkungen Theorie der beschranken Bilinearformen mit unendlich vielen Verander lichen, J. Reine Angew. Math., 1911